ITEM METADATA RECORD
Title: On the approximation of p-p and q-q plot processes by brownian bridges
Authors: Beirlant, Jan ×
Deheuvels, P #
Issue Date: 1990
Publisher: Elsevier science bv
Series Title: Statistics & probability letters vol:9 issue:3 pages:241-251
URI: 
ISSN: 0167-7152
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science